# SDR ASOA2015060513051

- Difficulty date: June 1, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 36,942 hours, 33,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE DOOR, PASSENGER DOOR STOW CAUTION APPEARS AND UNABLE TO OPEN FROM INSIDE.  LUBRICATED PASSENGER DOOR STOW HANDLE, CYCLED DOOR OPEN AND CLOSE IAW AMM  52-11-00. DOOR OPEN AND CLOSES NORMAL.
